Journal article icon

Journal article

ALGEBRAS AND SEMIDIHEDRAL DEFECT GROUPS-II

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/plms/s3-60.1.123

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
60
Issue:
1
Pages:
123-165
Publication date:
1990-01-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:dfa6d2d3-b682-4a66-9b22-67a95fd423cb
Source identifiers:
25249
Local pid:
pubs:25249

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP